# SDR DHL9872664D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, BS 1033 RT AFT LOWER SERVICE DOOR  FWD HINGE SUPPORT CASTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM 51-30-2, N/R 3726.
